Global properties of components of solutions of non-linear second order ordinary differential equations on the half-line
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 2 (1975) no. 2, p. 265-286
@article{ASNSP_1975_4_2_2_265_0,
     author = {Stuart, Charles A.},
     title = {Global properties of components of solutions of non-linear second order ordinary differential equations on the half-line},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 2},
     number = {2},
     year = {1975},
     pages = {265-286},
     zbl = {0326.34034},
     mrnumber = {380013},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1975_4_2_2_265_0}
}
Stuart, Charles A. Global properties of components of solutions of non-linear second order ordinary differential equations on the half-line. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 2 (1975) no. 2, pp. 265-286. http://www.numdam.org/item/ASNSP_1975_4_2_2_265_0/

[1] J. Wolkowisky, Non-linear Sturm-Liouville problems, Arch. Rational Mech. Anal., 35 (1969), pp. 299-320. | MR 251297 | Zbl 0186.41203

[2] M.G. Crandall - P.H. Rabinowitz, Non-linear Sturm-Liouville eigenvalue problems and topological degree, J. Math. Mech., 19 (1970), pp. 1083-1102. | MR 259232 | Zbl 0206.09705

[3] P.H. Rabinowitz, Non-linear Sturm-Liouville eigenvalue problems for second order ordinary differential equations, Comm. Pure Applied Math., 23 (1970), pp. 939-962. | MR 284642 | Zbl 0206.09706

[4] R.E.L. Turner, Non-linear eigenvalue problems with non-local operators, Comm. Pure Applied Math., 23 (1970), 963-972. | MR 273334 | Zbl 0201.14501

[5] P.H. Rabinowitz, Some global results for non-linear eigenvalue problems, J. Functional Anal., 7 (1971), pp. 487-513. | MR 301587 | Zbl 0212.16504

[6] P.H. Rabinowitz, A global theorem for non-linear eigenvalue problems and applications, in Contributions to Non-linear Functional Analysis, Edit. E. Zarantonello, Academic Press, New York, 1971. | MR 390858 | Zbl 0271.47020

[7] R.D. Nussbaum, The fixed point index for local condensing maps, Ann. Mat. Pura Appl., 89 (1971), pp. 217-258. | MR 312341 | Zbl 0226.47031

[8] C.A. Stuart, Some bifurcation theory for k-set contractions, in Proc. London Math. Soc., 27 (1973), pp. 531-550. | MR 333856 | Zbl 0268.47064

[9] C.A. Stuart, Existence theory for the Hartree equation, Arch. Rational Mech. Anal., 51 (1973), pp. 60-69. | MR 347278 | Zbl 0287.34032

[10] M.G. Crandall - P.H. Rabinowitz, Bifurcation from simple eigenvalues, J. Functional Anal., 8 (1971), pp. 321-340. | MR 288640 | Zbl 0219.46015

[11] G.T. Whyburn, Topological Analysis, Princeton University Press, Princeton, 1958. | MR 99642 | Zbl 0080.15903

[12] N. Dunford - J.T. Schwartz, Linear Operators, Part II, Interscience, New York, 1963. | MR 188745 | Zbl 0128.34803

[13] C.A. Stuart, Global properties of components of solutions of non-linear second order ordinary differential equations on the half-line, Battelle Mathematics Report No. 75, June 1973.

[14] C.A. Stuart, An example in non-linear functional analysis - the Hartree equation, J. Math. Anal. Appl., 49 (1975), 725-733. | MR 390862 | Zbl 0311.47032

[15] C.A. Stuart, Set contractions in the L2-theory of differential equations, to appear in Gesellschaft Math. und Datenverarbeitung, Bonn. | MR 435544 | Zbl 0336.34028